Continuity results for solutions of certain degenerate parabolic equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 99  (1998), p. 105-131
@article{RSMUP_1998__99__105_0,
     author = {Sargenti, Giulia},
     title = {Continuity results for solutions of certain degenerate parabolic equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {99},
     year = {1998},
     pages = {105-131},
     zbl = {0902.35061},
     mrnumber = {1636591},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1998__99__105_0}
}
Sargenti, Giulia. Continuity results for solutions of certain degenerate parabolic equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 99 (1998) , pp. 105-131. http://www.numdam.org/item/RSMUP_1998__99__105_0/

[1] H.W. Alt - E. Di Benedetto, Non steady flow of water and oil through inhomogeneous porous media, Ann. Sc. Norm. Sup. Pisa, 12 (1985), pp. 335-392. | Numdam | MR 837254 | Zbl 0608.76082

[2] L. Caffarelli - L. C. EVANS, Continuity of the temperature in the two phase Stefan problem, Arch. Rat. Mech. Anal., 81 (1983), pp. 199-220. | MR 683353 | Zbl 0516.35080

[3] G. Chavent - J. JAFFRÈ, Mathematical Models and Finite Elements Methods for Reservoir Simulation, North-Holland (1986). | Zbl 0603.76101

[4] E. Di Benedetto, Continuity of weak solutions to certain singular parabolic equations, Ann. Mat. Pura Appl., 121 (1982), pp. 131-176. | MR 663969 | Zbl 0503.35018

[5] E. Di Benedetto, Degenerate Parabolic Equations, Springer-Verlag, New York (1993). | MR 1230384 | Zbl 0794.35090

[6] E. Di Benedetto - V. Vespri, On the singular equation (β(u) t) = Δu, Arch. Rat. Mech. Anal., 132 (1995), pp. 247-309. | Zbl 0849.35060

[7] O.A. Ladyzhenskaya - N. A. SOLONNIKOV - N. N. URAL'TZEVA, Linear and quasilinear equations of parabolic type, Transl. Math. Mono., 23, A.M.S., Providence, Rhode Island (1969). | Zbl 0174.15403

[8] J.L. Lions, Quelques methodes de resolution des problemes aux limites non lineaires, Dunod, Paris (1969). | MR 259693

[9] P. Marcellini, Regularity of minimizers of integrals of the calculus of variations with non standard growth conditions, Arch. Rat. Mech. Anal., 105 (1989), pp. 267-284. | MR 969900 | Zbl 0667.49032

[10] P. Marcellini, Regularity and existence of solutions of elliptic equations with p, q growth conditions, J. Diff. Equations, 90 (1991), pp. 1-30. | MR 1094446 | Zbl 0724.35043

[11] P. Marcellini, On the definition and the lower semicontinuity of certain quasiconvex integrals, Ann. Inst. H. Poincaré Analyse Non Linéaire, 3 (1986), pp. 391-409. | Numdam | MR 868523 | Zbl 0609.49009

[12] G.J. Minty, On a monotonicity method for the solution of non linear equations in Banach spaces, Proc. Nat. Acad. Sc. USA, 50 (1963), pp. 1038-1041. | MR 162159 | Zbl 0124.07303

[13] G.J. Minty, Monotone non linear operator in Hilbert space, Duke Math. J., 29 (1962), pp. 341-346. | MR 169064 | Zbl 0111.31202

[14] G. Sargenti - V. Vespri, Regularity results for multiphase Stefan-like equations, Proceedings of the IFIP Conference, to appear. | MR 1388524 | Zbl 0881.35129

[15] K. Yosida, Functional Analysis, Grundleheren B, 123, Springer (1965). | Zbl 0126.11504

[16] W. Ziemer, Interior and boundary continuity of weak solutions of degenerate parabolic equations, Trans. Amer. Math. Soc., 271 (2) (1982), pp. 733-747. | MR 654859 | Zbl 0506.35053